Hopf bifurcation for fully nonlinear equations in Banach space
Annales de l'I.H.P. Analyse non linéaire, Volume 3 (1986) no. 4, p. 315-329
@article{AIHPC_1986__3_4_315_0,
     author = {Da Prato, Giuseppe and Lunardi, Alessandra},
     title = {Hopf bifurcation for fully nonlinear equations in Banach space},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {3},
     number = {4},
     year = {1986},
     pages = {315-329},
     zbl = {0609.34066},
     mrnumber = {853385},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1986__3_4_315_0}
}
Da Prato, Giuseppe; Lunardi, Alessandra. Hopf bifurcation for fully nonlinear equations in Banach space. Annales de l'I.H.P. Analyse non linéaire, Volume 3 (1986) no. 4, pp. 315-329. http://www.numdam.org/item/AIHPC_1986__3_4_315_0/

[1] S.N. Chow, J.K. Hale, Methods of bifurcation theory, Springer-Verlag, Berlin, 1982. | MR 660633 | Zbl 0487.47039

[2] M.G. Crandall, P.H. Rabinowitz, The Hopf bifurcation theorem in infinite dimensions, Arch. Rat. Mech. Anal., t. 68, 1978, p. 53-72. | MR 467844 | Zbl 0385.34020

[3] G. Da Prato, P. Grisvard, Sommes d'opérateurs linéaires et équations différentielles opérationnelles, J. Maths. Pures Appl., t. 54, 1975, p. 305-387. | MR 442749 | Zbl 0315.47009

[4] J.K. Hale, J. Scheurle, Smoothness of bounded solutions of nonlinear evolution equations, J. Diff. Eq., t. 56, 1985, p. 142-163. | MR 772123 | Zbl 0505.34029

[5] D. Henry, Geometric theory of semilinear parabolic equations, Lectures Notes in Mathematics, n° 840, Springer-Verlag, Berlin, 1981. | MR 610244 | Zbl 0456.35001

[6] G. Iooss, Bifurcation of maps and applications, Elsevier, North-Holland, New York, 1979. | MR 531030 | Zbl 0408.58019

[7] J. Ize, Periodic solutions of nonlinear parabolic equations, Comm. Part. Diff. Eq., t. 4, 1979. p. 1299-1387. | MR 551656 | Zbl 0436.35012

[8] H. Kielhöfer, Hopf bifurcation at multiple eigenvalues, Arch. Rat. Mech. Anal., t. 69, 1979, p. 53-83. | MR 513959 | Zbl 0398.34058

[9] H. Kielhöfer, Generalized Hopf bifurcation in Hilbert space, Math. Meth. in the Appl. Sci., t. 1, 1979, p. 498-513. | MR 548684 | Zbl 0451.34059

[10] J.L. Lions, J. Peetre, Sur une classe d'espaces d'interpolation, Publ. I. H. E. S., Paris, t. 19, 1964, p. 5-68. | Numdam | MR 165343 | Zbl 0148.11403

[11] J. Marsden, M.F. Mccracken, The Hopf bifurcation and its applications, Springer-Verlag, Berlin, 1976. | MR 494309 | Zbl 0346.58007

[12] P. Negrini, A. Tesei, Attractivity and Hopf bifurcation in Banach spaces. J. Math. An. Appl., t. 78, 1980, p. 204-221. | MR 595777 | Zbl 0452.35050

[13] D.H. Sattinger, Topics in stability and bifurcation theory, Springer-Verlag, Berlin, 1973. | MR 463624 | Zbl 0248.35003

[14] E. Sinestrari, On the abstract Cauchy problem of parabolic type in spaces of continuous functions, J. Math. An. Appl., t. 107, 1985, p. 16-66. | MR 786012 | Zbl 0589.47042